| Model Number |
PED2-400-14 |
| Medical Device Problem Codes |
Difficult or Delayed Positioning (1157); Unintended Movement (3026); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that during the advancement of the pipeline, the healthcare provider (hcp) stated that it was hard to push/advance due to the tortuosity.Upon deployment, manufacturer representative (rep) noticed the pipeline came off the re-sheathing pad.Once recognized, they attempted to re-sheath as best as they could, then advanced the phenom plus to take the pipeline out.After, they went up with a new device with no problem and deployed the pipeline without any issues.The pipeline was used for an approved indication.The device and any accessories were prepared as indicated in the ifu.No patient symptoms or further complications were reported as a result of this event.The patient was undergoing surgery for treatment of a saccular, unruptured left internal carotid artery (ica) aneurysm with a max di ameter of 3mm and a 3mm neck diameter.The landing zone was 3.6mm distally and 3.8mm proximally.It was noted the patient's vessel tortuosity was moderate.Angiographic result post procedure was successful implant of pipeline embolization device.Ancillary devices include a terumo 7f slender sheath, 079 rist 100cm guide catheter, phenom plus and phenom 27 microcatheter, aristotle 24 guidewire.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received reporting there was no resistance to the catheters.There was no damage to the pushwire.Only the single pipeline was being used when movement occurred.The device did not jump during deployment.The tip of the catheter was not moved during deployment.